Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Throat discomfort when eating, urge to cough. Help

I ate a couple of pieces of cadbury chocolate and this has happened twice with the same chocolate, a constant feeling of razor blades in my throat and a feeling to cough , but I do eat a huge amount daily and I never have a problem , but its quite scary, because it is not going away and I am drinking fluids, its feels the same as when I use bleach to clean, an overwhelming feeing when you breath it in, but then it goes if I get air, this is not going away though,
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Thanks for writing to H.C.M.

I have gone through your query regarding discomfort in throat and cough, this usually happens after eating cadbury chocolate.

Since your problem arises after eating cadbury chocolate it appears as you are allergic to this chocolate. I would like to suggest you to avoid this chocolate in future and at present you may take-

(a) Antiallergic.

(b) Warm saline gargling.

(c) Cough sedative lozenges.

I hope this will help you.

Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor